# SDR DALA2024032003526

- Difficulty date: March 11, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 94,263 hours, 44,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Seat 31d
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3221 DISC: EMERGENCY ESCAPE LIGHTING NEED TO BE RESECURED AT POSITION 31D. C/A: R/R EMERGENCY LIGHT HOUSING IAW A320 CM 25-23-51. MEL AND PLACARD REMOVED. M PROC REVERSED. OK FOR SVC. (LP: 4896762)
